MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number 6010
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sjm has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Sjm defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 2 of 2.Reference mfr.Report#1627487-2017-04360.It was reported during dbs implant, the intracranial lead migrated due to improper securing of the lead by the guardian burr hole cover.Troubleshooting did not provide resolution.As a result, the physician opted to replace the burr hole cover.In turn, the case was completed.There was no known patient consequence.
 
Event or Problem Description
Additional information determined that this was the second stage of dbs implant, to place the ipg.At that time it was found that the original burr hole caps did not secure properly, leading to one of the leads to migrate.As a result, the existing burr hole caps were replaced, as well as a migrated lead "[manufacturer reference number: (b)(4)]".
 
Additional Manufacturer Narrative
H11: correction to b5: additional information determined that this was the second stage of dbs implant, to place the ipg.At that time, it was found that the original burr hole caps did not secure properly, leading to one of the leads migrate.As a result, the existing burr hole caps were replaced, as well as a migrated lead "[manufacturer reference number: (b)(4)]".Correction to d6a: (b)(6) 2017.Correction to d6b: (b)(6) 2017.

Brand Name
GUARDIAN CRANIAL BURR HOLE COVER SYS.
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key6775738
Report Number1627487-2017-04361
Device Sequence Number19224583
Product Code MHY
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2019
Device Model Number6010
Device Lot Number5952747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2017
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS LEAD x 2
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale